# SDR DALA13038913756

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO BAY FLOORBEAM AT BS 460 + 3 LBL 3 GOUGED AND DENTED.  MX REMOVED DAMAGE IAW SRM 53-00-53, REPAIR 2.  FABRICATED AND INSTALLED ALL REPAIR PARTS IAW SRM 53-00-53, REPAIR 2.
